# SDR HALA2020081650172

- Difficulty date: August 15, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 42,987 hours, 6,792 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 33228290001
- Part serial: 85947
- Condition: Dim
- Location: Cockpit
- Part time: 62,550 hours, 8,358 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - NUMBER 3 MCDU IS VERY DIM IN DIRECT SUNLIGHT AT MAXIMUM BRIGHTNESS.// REMOVED AND REPLACED #3 MCDU PER 22-82-12. OPS CK GOOD. AFS TEST
PASSED. OK FOR SVC.
